# SDR COOSDR02040

- Difficulty date: March 1, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6521655477
- Condition: Corroded
- Location: Lt Wing T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, TRAILING EDGE UPPER FIX PANEL (PN 65-21655-477) CORRODED.
